# SDR USAA2009052791294

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 30,898 hours, 16,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1649
- Condition: Discharged
- Location: Cabin
- Part time: 27,890 hours, 15,234 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4422592 - FLT 741 - PHL-DFW- EMERGENCY LIGHTS - SEVERAL AFT EMERGENCY ESCAPE LIGHTS INOPERATIVE, EMERGENCY POWER SUPPLY UNIT (EPSU) 13WL FAULTS.  REMOVED AND REPLACED 13WL (EPSU) PER MAINTENANCE MANUAL 33-51-04.
